MAUDE Adverse Event Report: PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE (EBV)

PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE (EBV)
Model Number ZEPHYR 4.0-J EDC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, upon initial measuring of the airway, the physician noticed a piece of the sizing wing sheared off.The sizing wing was extracted from the patient and the procedure continued with a different catheter.

Brand Name
ZEPHYR ENDOBRONCHIAL VALVE (EBV)
Common Device Name
ENDOBRONCHIAL VALVE
Manufacturer (Section D)
PULMONX CORPORATION
700 chesapeake drive
redwood city CA 94063
Manufacturer Contact
mahtab fatemi
700 chesapeake drive
redwood city, CA 94063
6504072823
MDR Report Key12788307
Report Number3007797756-2021-00309
Device Sequence Number14662625
Product Code NJK
UDI-Device Identifier00811907030621
UDI-Public(01)00811907030621(10)505249V50(17)221021
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2022
Device Model NumberZEPHYR 4.0-J EDC
Device Catalogue NumberEDC-TS-4.0-J
Device Lot Number505249-V5.0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown